# SDR REXA200900082

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 20,085 hours, 17,614 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 832
- Condition: Failed
- Location: Te Flap
- Part time: 18,704 hours, 15,911 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL IN FLIGHT FLAPS AT ZERO.  TROUBLESHOOTING PER BOMB FIM REV 39 IAW AD 2009-06-12 PARA H6I PER AMOC DATED 3-27-09.  REMOVED AND REPLACED FECU IAW AMM 27-51-05, OPS CHECK GOOD.  THIS CLEARS DM 4953, PLACARD REMOVED.
